# SDR CA130325006

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 23,019 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23079009
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERVIEWED THE MAINTENANCE PERSONNEL INVOLVED WITH THE RECTIFICATION OF THE DEFECT.  IT WAS DETERMINED TO BE A REAR BEARING FAILURE, FAN END, OF THE STARTER/GENERATOR.  INSPECTED THE STARTER GENERATOR AND VERIFIED THE FAULT.  THERE WERE NO OTHER ISSUES WITH THE ACFT.  THE FAULTED STARTER GENERATOR IS PN 23079-009, S/N 5635.  TSO STARTER GENERATOR 456.7 HRS.  COMPLETED A S/N HISTORY SEARCH ON THIS STARTER GENERATOR AND HAVE NOT REVEALED ANY PREVIOUS ISSUES WITH THE STARTER GENERATOR.  WE ARE FOLLOWING UP WITH THE O/H FACILTY TO DETERMINE IF THE O/H WAS CORRECTLY CARRIED OUT.
